AN ALGEBRAIC OPERATIONS FOR TWO GENERALIZED 2-DIMENSIONAL QUADRATIC FUZZY SETS
- Yong Sik Yun
- Journal of the Chungcheong Mathematical Society
- Volume 31, No. 4
- 등재여부 : KCI등재
- 379 - 386 (8 pages)
We generalized the quadratic fuzzy numbers on R to R². By defining parametric operations between two regions valued α-cuts, we got the parametric operations for two triangular fuzzy numbers defined on R². The results for the parametric operations are the generalization of Zadeh s extended algebraic operations. We generalize the 2-dimensional quadratic fuzzy numbers on R² that may have maximum value h<1. We calculate the algebraic operations for two generalized 2-dimensional quadratic fuzzy sets.
3. A generalized 2-dimensional quadratic fuzzy sets